# SDR DALA2016032102290

- Difficulty date: March 21, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 46,231 hours, 26,679 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 924
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING FRAME AT BS 924 LT IS CRACKED IN THE UPPER RADIUS OF TAB.  REPLACED FRAME IAW AMDS 5310-01375-07-LT.
